MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/nep.12465

Медицинская библиотека · Nephrology (Carlton, Vic.) · 2015

Atypical hemolytic uremic syndrome diagnosed four years after ABO-incompatible kidney transplantation.

Kawaguchi Keiko, Kawanishi Kunio, Sato Masayo, Itabashi Mitsuyo, Fujii Akiko, Kanetsuna Yukiko, Huchinoue Shouhei, Ohashi Ryuji, Koike Junki, Honda Kazuho, Nagashima Yoji, Nitta Kosaku

Клинический случайСтатьяПеревод в очереди

Аннотация

Atypical hemolytic uremic syndrome (aHUS) in allograft kidney transplantation is caused by various factors including rejection, infection, and immunosuppressive drugs. We present a case of a 32 year old woman with aHUS four years after an ABO-incompatible kidney transplantation from a living relative. The primary cause of end-stage renal disease was unknown; however, IgA nephropathy (IgAN) was suspected from her clinical course. She underwent pre-emptive kidney transplantation from her 60 year old mother. The allograft preserved good renal function [serum creatinine (sCr) level 110-130 μmol/L] until a sudden attack of abdominal pain four years after transplant, with acute renal failure (sCr level, 385.3 μmol/L), decreasing platelet count, and hemolytic anemia with schizocytes. On allograft biopsy, there was thrombotic microangiopathy in the glomeruli, with a cellular crescent formation and mesangial IgA and C3 deposition. Microvascular inflammation, such as glomerulitis, peritubular capillaritis, and arteriole endarteritis were also detected. A disintegrin-like and metalloproteinase with thrombospondin type 1 motifs 13 (ADAMTS13) did not decrease and Shiga toxin was not detected. Donor-specific antibodies or autoantibodies, including anti-neutrophil cytoplasmic antibody and anti-glomerular basement membrane (anti-GBM) antibody, were negative. The patient was diagnosed with aHUS and received three sessions of plasmapheresis and methylprednisolone pulse therapy, followed by oral methylprednisolone (0.25-0.5 mg/kg) instead of tacrolimus. She temporarily required hemodialysis (sCr level, 658.3 μmol/L). Thereafter, her sCr level improved to 284.5 μmol/L without dialysis therapy. This case is clinically considered as aHUS after kidney transplantation, associated with various factors, including rejection, glomerulonephritis, and toxicity from drugs such as tacrolimus.

Для цитирования: Kawaguchi Keiko, Kawanishi Kunio, Sato Masayo, Itabashi Mitsuyo, Fujii Akiko, Kanetsuna Yukiko, Huchinoue Shouhei, Ohashi Ryuji, Koike Junki, Honda Kazuho, Nagashima Yoji, Nitta Kosaku. Atypical hemolytic uremic syndrome diagnosed four years after ABO-incompatible kidney transplantation.. Nephrology (Carlton, Vic.). 2015. DOI: 10.1111/nep.12465.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.